MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RADIAL JAW 4; FORCEPS, BIOPSY, NON-ELECTRIC

BOSTON SCIENTIFIC CORPORATION RADIAL JAW 4; FORCEPS, BIOPSY, NON-ELECTRIC
Model Number M00513441
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/21/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a radial jaw 4 pediatric biopsy forceps was used during a biopsy procedure performed on (b)(6) 2018.According to the complainant, during the procedure, when opening the cups inside the patient, an object that looks like a loose thread was found attached.The procedure was completed with this device.No foreign object was detached inside the patient.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Device code 2944 captures the reportable event of foreign matter inside the cup.Visual examination found the returned device does not have any visible failure.It was inspected and all the components are present and are in correct position.No foreign matter was present.After analysis it was determined that the device did not present any visual issue.Returned device review includes a visual evaluation, which showed no evidence of either the alleged issue or any defect that could have contributed to the event reported.Therefore, the investigation conclusion code for this complaint is "no problem detected".A review of the device history record (dhr) was performed and confirmed that this device met all material, assembly, and performance specifications at the time of release for distribution.
 
Event or Problem Description

Brand Name
RADIAL JAW 4
Common Device Name
FORCEPS, BIOPSY, NON-ELECTRIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key8248810
Report Number3005099803-2019-00046
Device Sequence Number2280224
Product Code FCL
UDI-Device Identifier08714729789918
UDI-Public08714729789918
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/16/2021
Device Model NumberM00513441
Device Catalogue Number1344
Device Lot Number0022384760
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/12/2019
Initial Date Received by Manufacturer 12/21/2018
Supplement Date Received by Manufacturer02/07/2019
Initial Report FDA Received Date01/15/2019
Supplement Report FDA Received Date03/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1